# SDR ASOA2013100109133

- Difficulty date: September 16, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,757 hours, 9,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING SERVICE DOOR MOUNTING ANGLE DUE TO CORROSION,  FOUND SILL ANGLE CORRODED.    REMOVED SILL ANGLE PN SH 670-31986-1 IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.  DRILLED FASTENER LOCATIONS AND INSTALLED NEW SERVICABLE SILL ANGLE IAW SRM 51-42-06-001-001-A01 SRM 51-42-21-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-15-001-001-A01 IAW DWG SH670-31950.   MAJOR REPAIR.
